# SDR GTIA2022121936841

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 23,100 hours, 10,160 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSISST BOTTLE REQUIRE SERVICE.-SERVICED L4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
